# SDR 08FDEA01193

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Housing
- Part number: A539735540040096
- Condition: Corroded
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RADIO ALTIMETER TRANSMISSION ANTENNA MOUNT RING HOUSING CAVITY AND DOME NUTS ARE CORRODED.  REMOVED ANTENNA HOUSING IAW A310-200 AMM 34-43-11-4.   REMOVED CORROSION IAW FEDEX A310-200 SRM 51-74-10.   100 PERCENT MATERIAL LOSS;  FOUND TO BE OUT OF LIMITS IAW FEDEX A310-200 SRM 53-10-00.  RECEIVED NEW HOUSING A539735540040096; PO 613251.1.  INSTALLED HOUSING IAW FEDEX A310-200 AMM 34-42-11-4.
